Alert archive / New Hampshire / Wind Advisories in 2017
Wind Advisory 5, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Mar 9, 2017, 8:14 AM EST for 4 counties in Maine; 9 counties in New Hampshire. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2017, 8:14 AM EST (13:14 UTC)
- Expired
- Mar 9, 2017, 4:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Sagadahoc County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 87 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 1.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
653 WWUS71 KGYX 091314 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 814 AM EST Thu Mar 9 2017 ...Strong west winds today... .Strong westerly winds are expected today as cold air continues to pour into the region. Wind gusts close to 50 MPH are possible. MEZ018-023-NHZ008>010-012>015-092100- /O.NEW.KGYX.WI.Y.0005.170309T1314Z-170309T2100Z/ Interior York-Coastal York-Merrimack-Belknap-Strafford- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 814 AM EST Thu Mar 9 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... The National Weather Service in Gray has issued a Wind Advisory... which is in effect until 4 PM EST this afternoon. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Timing...Through this afternoon. * Impacts...Gusty winds will cause difficult driving conditions especially for high profile vehicles on north south oriented roadways. Small items may be blown around by the wind, and small limbs may be snapped from trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph...or wind gusts up to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
1 follow-up statement
229 WWUS71 KGYX 091501 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1001 AM EST Thu Mar 9 2017 ...Strong west winds today... .Strong westerly winds are expected today as cold air continues to pour into the region. Wind gusts close to 50 MPH are possible. MEZ019-020-024-025-NHZ005>007-011-092100- /O.EXA.KGYX.WI.Y.0005.000000T0000Z-170309T2100Z/ Interior Cumberland-Androscoggin-Coastal Cumberland-Sagadahoc- Southern Grafton-Southern Carroll-Sullivan-Cheshire- Including the cities of New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Lebanon, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Gilsum, Keene, Marlow, Sullivan, Surry, and Jaffrey 1001 AM EST Thu Mar 9 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... The National Weather Service in Gray has issued a Wind Advisory... which is in effect until 4 PM EST this afternoon. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Timing...Through this afternoon. * Impacts...Gusty winds will cause difficult driving conditions especially for high profile vehicles on north south oriented roadways. Small items may be blown around by the wind, and small limbs may be snapped from trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph...or wind gusts up to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MEZ018-023-NHZ008>010-012>015-092100- /O.CON.KGYX.WI.Y.0005.000000T0000Z-170309T2100Z/ Interior York-Coastal York-Merrimack-Belknap-Strafford- Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, Biddeford, Saco, Old Orchard Beach, Kittery, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 1001 AM EST Thu Mar 9 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * Winds...West 20 to 30 mph with gusts up to 50 mph. * Timing...Through this afternoon. * Impacts...Gusty winds will cause difficult driving conditions especially for high profile vehicles on north south oriented roadways. Small items may be blown around by the wind, and small limbs may be snapped from trees. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph...or wind gusts up to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Kimble
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 9, 6:40 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 9, 6:40 AM EST, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Gray ME 640 AM EST Thu Mar 9 2017 .SYNOPSIS... Colder air arrives on gusty west winds today. A weak wave will pass to the south through southern New England tonight, but will generally provide just some cloud cover to northern New England. Over southern Maine and southeast New Hampshire late Friday and Friday night a weak trailing trough will produce snow showers. Over the weekend and into early next week a much colder arctic air mass will move across the region under high pressure. && .NEAR TERM /THROUGH TONIGHT/... Update... Have issued an SPS for icy roads during this mornings commute. Slick roads reported despite temperatures well above freezing in some spots. Gusty winds to continue today to gust to around 45 mph. This is right around the threshold for wind advisories which may still need to be considered. However, after collaboration with BTV and CAR, will not have headlines at this time. Will highlight in the HWO and slide briefing however. Isolated power outages possible. Increased pops and upped snow amounts for northern areas. There is still the possibility of a few snow squalls today, mainly over northern areas. The threat for snow showers will gradually diminish by afternoon and receed to the upslope higher terrain. Prev Disc... Temperatures will drop early this morning before leveling off and then climbing through a non-standard diurnal curve. Cold air advection will continue through the morning as the gradient increases with strong gusty westerly winds developing. The wind field will be aided by good mixing values. Winds will likely gust up to 45 mph at times, which is just below wind advisory criteria. Cyclonic flow aloft and cold air advection will lead to scattered snow showers. There is an outside chance of a snow squall or two mainly in the mountains and mainly this morning. Temperatures will still be running at or slighly above normal with the coldest of the airmass locked well to our north and west for the time being. && .SHORT TERM /FRIDAY/... Winds will finally relax overnight after some evening gusts. Upslope flurries or isolated snow showers will mainly be confined to the mountains. Models in relatively good agreement keeping an area of low pressure to our south overnight. Did place in some low chance pops for the region immediately adjacent to Massachusetts. With the diminishing winds and partly cloudy conditions over northern areas, temperatures will drop into the single numbers. On Friday, a large scale upper level trough will approach from the west as cyclongenesis takes place over the Atlantic waters east of New England. Scattered snow showers will overspread all locations. There remains a chance that an inverted surface trough may form as the day wears on over southwest Maine or possibly the Seacoast of New Hampshire. The most likely area for this type of trough to set up is traditionally York county. Readings will range from 25 to 35 degrees for high temperatures. That will seem mild compared to the arctic blast about to enter the region over the weekend. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... A NORLUN trof may try to set up somewhere across southern Maine and southeast NH Fri night causing an area of snow showers with light accumulations possible if it indeed does develop. Models have varied on exact location where this inverted trof may set up. As always with these type of trofs it is a low confidence event as a slight change in the trofs location will make a big difference on areas receiving any snow. The trof exits by Sat morning. Over the weekend an arctic air mass with gusty northwest winds will move across the area with frigid temps. Conditions will be dry. Models are continuing to show a digging trof reaching the east coast late Tuesday then becoming negatively tilted Tuesday night and Wednesday as it deepens and rotates northeast toward New England. This produces a strong surface low off the mid atlantic coast Tuesday night and then moves northeast off the New England coast Wed. Snow may develop Tuesday and continue into Wednesday. As usual, the track of this system will be critical. The trends of the models in developing this storm will need to be watched closely over the next several runs. Ptype of this system will be all snow since a deep arctic air mass will be in place with a cold arctic high stacked to our north. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... Short Term...Mainly VFR conditions, however there will be scattered snow showers, mainly over northern areas today into Friday. There is a small possibility of a band of snow developing late Friday near or inbetween KPWM and KPSM. Long Term...MVFR to IFR conditions are possible in snow showers over an area across southern Maine and southeast NH Fri night...elsewhere VFR conditions expected. Over the weekend and into early next week VFR conditions expected. && .MARINE... Short Term...Westerly winds will increase to gale force this morning as the gradient tightens with cold air advection. Will see winds diminish below gale force this evening. Long Term...Gale force winds are possible Sat. Winds and seas gradually diminish for the second half of the weekend into early next week. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Gale Warning until 7 PM EST this evening for ANZ150>154. && NEAR TERM...Cannon SHORT TERM...Cannon LONG TERM...Marine
Hazardous weather outlook, Mar 9, 6:44 AM EST, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 644 AM EST Thu Mar 9 2017 MEZ007>009-012>014-018>028-NHZ001>015-101145- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 644 AM EST Thu Mar 9 2017 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Some roads will be locally icy through the morning commute. Gusty West winds up to 45 mph are possible. There will be snow showers as well, especially in the mountains. Isolated snow squalls with low visibilities are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A light snowfall will pass just south of the area Friday. On its heels an Arctic air mass will move across the region Friday night with bitter cold temperatures. Some snow squalls are possible on the leading edge of this air mass. Also an area of snow showers may develop over southern Maine and southeast New Hampshire late Friday into Friday night with some light accumulations. Bitter cold temperatures are possible Friday night into Saturday with wind chills reaching to 20 below in the mountains. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ150>154-101145- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 644 AM EST Thu Mar 9 2017 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gale force wind gusts are possible again Saturday behind an arctic cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 9, 5:36 AM EST, 2 hours 38 minutes before
Special Weather Statement National Weather Service Gray ME 536 AM EST Thu Mar 9 2017 MEZ007>009-012>014-018>028-NHZ001>006-009-091245- Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Belknap- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Laconia, Gilford, and Meredith 536 AM EST Thu Mar 9 2017 ...LOCALLY SLICK DRIVING CONDITIONS THIS MORNING... DESPITE TEMPERATURES ABOVE FREEZING IN MANY AREAS, SOME SIDEWALKS AND ROADWAYS WILL REMAIN ICY FOR THE MORNING COMMUTE. ALLOW EXTRA TIME AND USE CAUTION WHEN TRAVELING THIS MORNING. JC
Special weather statement, Mar 9, 6:55 AM EST, 1 hour 19 minutes before
Special Weather Statement National Weather Service Gray ME 655 AM EST Thu Mar 9 2017 MEZ007>009-012>014-018>028-NHZ001>015-091500- Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 655 AM EST Thu Mar 9 2017 ...LOCALLY SLICK DRIVING CONDITIONS THIS MORNING... DESPITE TEMPERATURES ABOVE FREEZING IN MANY AREAS, SOME SIDEWALKS AND ROADWAYS WILL REMAIN ICY FOR THE MORNING COMMUTE. ALSO SCATTERED SNOW SHOWERS AND ISOLATED SNOW SQUALLS WILL MAKE FOR LOCALLY SLICK DRIVING CONDITIONS THROUGH MID MORNING. ALLOW EXTRA TIME AND USE CAUTION WHEN TRAVELING THIS MORNING. JC
Special weather statement, Mar 9, 7:38 AM EST, 36 minutes before
Special Weather Statement National Weather Service Gray ME 738 AM EST Thu Mar 9 2017 MEZ007>009-012>014-NHZ001-002-091500- Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Northern Coos- Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 738 AM EST Thu Mar 9 2017 ...A FEW SNOW SQUALLS WILL CROSS THE MOUNTAINS AND FOOTHILLS THIS MORNING... SCATTERED SNOW SHOWERS AND A FEW SNOW SQUALLS WILL CROSS OVER THE MOUNTAINS AND FOOTHILLS THROUGH MID MORNING. THIS MAY DROP A QUICK INCH OR SO OF SNOWFALL IN A SHORT PERIOD OF TIME AND REDUCE THE VISIBILITY BRIEFLY TO A QUARTER MILE OR LESS. TRAVEL MAY BECOME DIFFICULT. JC
Local storm report, Mar 9, 8:04 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
804 AM EST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 NE PITTSBURG 45.11N 71.30W
03/09/2017 M5.0 INCH COOS NH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1702727
BROWNThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:01 AM EST | Special Weather Statement | GYX | Androscoggin | 59 min |
| Mar 9, 9:54 AM EST | Special Weather Statement | GYX | Cumberland, Lincoln, Sagadahoc | 66 min |
Nearby
Wind Advisories in New Hampshire, 2017Wind Advisories in Maine, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.